# SDR COMA9630141

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Malfunction
- Location: Avionics
- Part time: 23,037 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO COARSEN WARNING ILLUMINATED DURING TAKEOFF.  REPLACED THE AUTO COARSEN COMPUTER.
